# SDR PCAA0107070

- Difficulty date: July 14, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N818EX
- Make and model: Dhav DHC8102
- Aircraft serial: 235
- Aircraft time: 25,753 hours, 28,570 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Condition: Damaged
- Location: Fa Panel
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE VISIT EMERGENCY LIGHTS FOUND TO FLICKER WHEN SELECTED ON FROM THE FLIGHT ATTENDANTS PANEL.  TERMINAL END REPAIRED AT FLIGHT ATTENDANTS LIGHT SWITCH.  AIRCRAFT RETURNED TO SERVICE.
